# SDR A6WA2016120744639

- Difficulty date: December 5, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 31,536 hours, 30,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R32208132
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 409+128 BL 0 VERTICAL POST RIGHT AFT ANGLE IS CRACKED.
